BibTeX record: journals/amc/LiuP08

download as .bib file

@article{DBLP:journals/amc/LiuP08,
  author    = {{Jin-Lin} Liu and
               J. Patel},
  title     = {Certain properties of multivalent functions associated with an extended
               fractional differintegral operator.},
  journal   = {Applied Mathematics and Computation},
  year      = {2008},
  volume    = {203},
  number    = {2},
  pages     = {703--713},
  url       = {http://dx.doi.org/10.1016/j.amc.2008.05.077},
  doi       = {10.1016/j.amc.2008.05.077},
  timestamp = {Wed, 03 Sep 2014 09:40:27 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/LiuP08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}